Hello everyone. So, I got my depo shot for the first time again since I was 16 (5 years ago) on December 1st 2015. My doctor told me I was ovulating heavily this week and to wait to have unprotected sex for a few days. And my period was due on the 10th. My fiancé and I waited over a week before we had sex at all. But when we did, he finished in me. This has happened 4-5 times since the 1st of December and my period has still not come at all. Is this normal for the first month of being back on depo or is there a chance I could still get pregnant so soon after my first shot??
As long as you waited 7 days before having unprotected sex, then you will not get pregnant. It is normal for people not to have any periods when on Depo. Some people get irregular bleeding for the first 2-3 shots, but not everyone.
Most women do not ovulate on Depo, as it tricks the body into thinking it's pregnant. So much so, that it even soften the ligaments in the pelvis, as if ready to expand for a growing baby. That is why it often causes lower backache.
I suspect you probably will get some bleeding until you're on your 3rd or 4th shot, but if you don't, it's nothing to worry about.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2014 • 2 answers
Posted 9 Jul 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers